# SDR DALA2021101906437

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK INDICATION WAS FOUND IN HOLE H4 IN CROSSBEAM SPLICI- NG FR16 RH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A #594136-14AD REV.0, REV.1 AND ER/A # 594136-14AD REV.ORIGINAL. (1988101)
